# SDR SCNA20251103423

- Difficulty date: October 31, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N5479A
- Make and model: Boeing 737-83N
- Aircraft serial: 32578
- Aircraft time: 67,979 hours, 40,833 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SMOKE ALARM WENT OFF WHEN WE WERE ON BASE TO FINAL   LAVATORY SMOKE DETECTION SYSTEMS.  REPLACED LAVATORY SMOKE DETECTOR IAW AMM 26-14-01, OPS CHECK GOOD,
